Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1963, Volume 31, Issue 1

A Stochastic Programming Model<181:ASPM>2.0.CO;2-F
p. 181-196

Shinji Kataoka

In this paper we propose a stochastic programming model which considers the distribution of an objective function and probabilistic constraints. Applying it to a transportation type problem, we derive a nonlinear programming problem constrained by linear inequalities and show that it can be solved by iteration of linear programming.

Log In To View Full Content

Journal News